Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 517469, 10 pages
http://dx.doi.org/10.1155/2013/517469
Research Article

A Collectively Fixed Point Theorem in Abstract Convex Spaces and Its Applications

1School of Business, Jiangsu University of Technology, Changzhou, Jiangsu 213001, China
2Department of Mathematical Sciences, University of Texas at Dallas, Richardson, TX 75080, USA

Received 1 April 2013; Revised 11 June 2013; Accepted 16 June 2013

Academic Editor: Stanislav Hencl

Copyright © 2013 Haishu Lu and Qingwen Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Tarafdar, “A fixed point theorem and equilibrium point of an abstract economy,” Journal of Mathematical Economics, vol. 20, no. 2, pp. 211–218, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Tarafdar, “Fixed point theorems in H-spaces and equilibrium points of abstract economies,” Australian Mathematical Society A, vol. 53, no. 2, pp. 252–260, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Q. H. Ansari and J. C. Yao, “A fixed point theorem and its applications to a system of variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, pp. 433–442, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. P. Singh, E. Tarafdar, and B. Watson, “A generalized fixed point theorem and equilibrium point of an abstract economy,” Journal of Computational and Applied Mathematics, vol. 113, no. 1-2, pp. 65–71, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Briec and C. Horvath, “Nash points, Ky Fan inequality and equilibria of abstract economies in Max-Plus and B-convexity,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 188–199, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Park, “Continuous selection theorems in generalized convex spaces,” Numerical Functional Analysis and Optimization, vol. 20, no. 5-6, pp. 567–583, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Park, “Generalizations of the Nash equilibrium theorem in the KKM theory,” Fixed Point Theory and Applications, vol. 2010, Article ID 234706, 23 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Park, “On the von Neumann-Sion minimax theorem in KKM spaces,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1269–1273, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Park, “The KKM principle in abstract convex spaces: equivalent formulations and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 4, pp. 1028–1042, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Park, “Comments on generalized R-KKM type theorems,” Communications of the Korean Mathematical Society, vol. 25, no. 2, pp. 303–311, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Park, “Remarks on some basic concepts in the KKM theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 7, pp. 2439–2447, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Park, “Elements of the KKM theory on abstract convex spaces,” Journal of the Korean Mathematical Society, vol. 45, no. 1, pp. 1–27, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Park, “A genesis of general KKM theorems for abstract convex spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 1, pp. 141–154, 2011. View at Google Scholar · View at MathSciNet
  14. C. D. Horvath, “Some results on multivalued mappings and inequalities without convexity,” in Nonlinear and Convex Analysis, B. L. Lin and S. Simons, Eds., vol. 107 of Lecture Notes in Pure and Applied Mathematics, pp. 99–106, Dekker, New York, NY, USA, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Park, “Fixed point theorems in locally G-convex spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 48, no. 6, pp. 869–879, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  16. C. D. Horvath and J. V. L. Ciscar, “Maximal elements and fixed points for binary relations on topological ordered spaces,” Journal of Mathematical Economics, vol. 25, no. 3, pp. 291–306, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Park, “Abstract convex spaces, KKM spaces and φA-spaces,” Nonlinear Analysis Forum, vol. 17, pp. 1–10, 2012. View at Google Scholar · View at MathSciNet
  18. S. Park, “Evolution of the minimax inequality of Ky Fan,” Journal of Operators, vol. 2013, Article ID 124962, 10 pages, 2013. View at Publisher · View at Google Scholar
  19. L. J. Lin, “Applications of a fixed point theorem in G-convex space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 5, pp. 601–608, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. V. Llinares, “Existence of equilibrium in generalized games with abstract convexity structure,” Journal of Optimization Theory and Applications, vol. 105, no. 1, pp. 149–160, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Prokopovych, “On equilibrium existence in payoff secure games,” Economic Theory, vol. 48, no. 1, pp. 5–16, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. K. Fan, “A generalization of Tychonoff's fixed point theorem,” Mathematische Annalen, vol. 142, pp. 305–310, 1960/1961. View at Google Scholar · View at MathSciNet
  23. F. E. Browder, “The fixed point theory of multi-valued mappings in topological vector spaces,” Mathematische Annalen, vol. 177, no. 4, pp. 283–301, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Yu and G. X. Z. Yuan, “The study of Pareto equilibria for multiobjective games by fixed point and Ky Fan minimax inequality methods,” Computers & Mathematics with Applications, vol. 35, no. 9, pp. 17–24, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. W. K. Kim and G. X. Z. Yuan, “Existence of equilibria for generalized games and generalized social system with coordination,” Nonlinear Functional Analysis and Applications, vol. 3, no. 2, pp. 77–102, 1998. View at Publisher · View at Google Scholar
  26. M. Balaj and S. Muresan, “Generalizations of the Fan-Browder fixed point theorem and minimax inequalities,” Archivum Mathematicum, vol. 41, no. 4, pp. 399–407, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. Q. Luo, “On some generalized Ky Fan minimax inequalities,” Fixed Point Theory and Applications, vol. 2009, Article ID 194671, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Park, “Some coincidence theorems on acyclic multifunctions and applications to KKM theory,” in Fixed Point Theory and Applications, K. K. Tan, Ed., pp. 248–277, World Scientific, River Edge, NJ, USA, 1992. View at Google Scholar · View at MathSciNet
  29. S. Park, “Applications of some basic theorems in the KKM theory,” Fixed Point Theory and Applications, vol. 2011, article 98, 14 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  30. X. P. Ding and K. K. Tan, “A minimax inequality with applications to existence of equilibrium point and fixed point theorems,” Colloquium Mathematicum, vol. 63, no. 2, pp. 233–247, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. X. P. Ding and G. X. Z. Yuan, “The study of existence of equilibria for generalized games without lower semicontinuity in locally topological vector spaces,” Journal of Mathematical Analysis and Applications, vol. 227, no. 2, pp. 420–438, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. S. Chang, B. S. Lee, X. Wu, Y. J. Cho, and G. M. Lee, “On the generalized quasi-variational inequality problems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 686–711, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. S. Chang, G. X. Z. Yuan, G. M. Lee, and X. L. Zhang, “Saddle points and minimax theorems for vector-valued multifunctions on H-spaces,” Applied Mathematics Letters, vol. 11, no. 3, pp. 101–107, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  34. X. Wu, “Existence theorems for maximal elements in H-spaces with applications on the minimax inequalities and equilibrium of games,” Journal of Applied Analysis, vol. 6, no. 2, pp. 283–293, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  35. Y. S. Huang, “Fixed point theorems with an application in generalized games,” Journal of Mathematical Analysis and Applications, vol. 186, no. 3, pp. 634–642, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. P. Cubiotti and G. Nordo, “On generalized games in H-spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 40, no. 1, pp. 175–180, 1999. View at Google Scholar · View at MathSciNet
  37. Q. Luo, “Ky Fan's section theorem and its applications in topological ordered spaces,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1113–1119, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. Q. Luo, “The applications of the Fan-Browder fixed point theorem in topological ordered spaces,” Applied Mathematics Letters, vol. 19, no. 11, pp. 1265–1271, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. N. T. Vinh, “Matching theorems, fixed point theorems and minimax inequalities in topological ordered spaces,” Acta Mathematica Vietnamica, vol. 30, no. 3, pp. 211–224, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. L. J. Lin and Z. T. Yu, “Fixed-point theorems and equilibrium problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 43, no. 8, pp. 987–999, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. X. P. Ding and J. Y. Park, “Fixed points and generalized vector equilibrium problems in generalized convex spaces,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 6, pp. 973–990, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. M. Balaj and L. J. Lin, “Fixed points, coincidence points and maximal elements with applications to generalized equilibrium problems and minimax theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 393–403, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. M. G. Yang, J. P. Xu, N. J. Huang, and S. J. Yu, “Minimax theorems for vector-valued mappings in abstract convex spaces,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 719–732, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. W. K. Kim and K. K. Tan, “New existence theorems of equilibria and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 1, pp. 531–542, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  45. L. J. Lin, Z. T. Yu, Q. H. Ansari, and L. P. Lai, “Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities,” Journal of Mathematical Analysis and Applications, vol. 284, no. 2, pp. 656–671, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. L. Wang, N. J. Huang, and C. S. Lee, “Some new existence theorems of generalized abstract fuzzy economies with applications,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 47–57, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. T. C. Lai, Y. C. Lin, and J. C. Yao, “Existence of equilibrium for abstract economics on pseudo H-spaces,” Applied Mathematics Letters, vol. 17, no. 6, pp. 691–696, 2004. View at Publisher · View at Google Scholar · View at MathSciNet